# SDR AALA201903149001

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 21,857 hours, 8,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 22d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22D EMERGENCY LIGHT WAS FOUND DAMAGED.  MAINTENANCE REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-11 AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
